My pill month starts on Sunday, and on the second Monday I physically lost my light-blue pill. I decided to take next day's pill at the same time. I want to continue this until I finish my pack and have an eight day waiting period instead of seven days. How will this effect my chances of pregnancy?
No - not a good idea to extend the tablet free period! You are best to replace the lost tablet with a tablet from a new packet and then save the new packet for when you lose another (which often happens!).
Extending the tablet free interval by one day increases the chances of ovulation and hence pregnancy. Talk with your doctor, nurse or pharmacist if you are still unsure what to do.
- Tri-Previfem Information for Consumers
- Tri-Previfem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tri-Previfem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2014 • 1 answer
Posted 13 Apr 2015 • 1 answer
I've been taking Tri-Previfem for 2 months after swutching from Tri- Nessa that I took for 2 years.?
Posted 21 Dec 2015 • 1 answer
Posted 6 Jul 2017 • 0 answers
Tri-Previfem - Hi, this is my first time taking birth control. I just read the instructions since my
Posted 24 Dec 2017 • 0 answers